# SDR YENA20090927125

- Difficulty date: September 27, 2009
- Submitted: September 28, 2009
- Operation: Air carrier
- Aircraft: N238JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000039
- Aircraft time: 9,310 hours, 5,643 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 5116403
- Part serial: K0287
- Condition: Leaking
- Location: Hydraulic Sys
- Part time: 794 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: B, A

## Discrepancy

FLT 592 MCO-HPN - NR 2 HYD QTY LOW LIGHT ILLUMINATED DURING CRUISE INITIAL HYD QTY DECREASED FROM 20 PERCENT TO 2 PERCENT OVER A PERIOD OF ABOUT 10 MIN.  DIVERTED TO JFK FOR EMERGENCY LANDING.  FOUND NR 2 ENGINE HYDRAULIC PUMP LEAKING, REMOVED AND REPLACED ENGINE HYDRAULIC PUMP AND PERFORMED NR 2 ENGINE RUN AND LEAK CHECK, LEAK CHECK NORMAL.  INSPECTED NR 2 HYD SYSTEM AND FOUND NO LEAKS.  AIRCRAFT OK FOR SERVICE IAW AMM 29-11-01 AND 71-00-00.
